# SDR A6WA201040205

- Difficulty date: March 8, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 17,064 hours, 15,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Part number: 60137003300
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RETAINER CRACKED IN 2 LOCATIONS.  R & R WITH NEW PN 601-37003-300.
